# SDR CA000713003

- Difficulty date: March 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 337H
- Aircraft time: 10,237 hours
- Engine: Cont IO360GB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Pin
- Part number: MS203921C21
- Condition: Sheared
- Location: Downlock Actuato
- Part time: 10,038 hours
- Component: Downlock Actuato, Cessna, 12805043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF LANDING GEAR DOWNLOCK ACTUATOR THE RT CLEVIS PIN HALF WAS MISSING. THE CLEVIS PIN WAS REMOVED AND FOUND TO BE SHEARED. A NEW PIN WAS INSTALLED.ON FURTHER INSPECTIONS TWO OTHERS WERE FOUND SHEARED AND MANY OTHER BENT ON DIFERENT AIRCRAFT.
